# SDR 2001FA0000314

- Difficulty date: August 5, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N705PA
- Make and model: Piagio P180
- Aircraft serial: 1014
- Engine: Pwa PT6*
- Propeller: Hartzl HCE5N3
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCE5N3
- Part serial: HF42
- Condition: Damaged
- Location: Nr 2
- Part time: 347 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED RENO, PILOTS NOTICED DIFFICULTY GETTING PROP INTO BETA AND SLIGHT VIBRATION DURING ROLLOUT.  AT HANGER, PILOTS NOTICED LOWER NG ON NR 1 ENGINE ADN ON SHUTDOWN.  NR 1 PROP STAYED IN A FLIGHT PITCH ANGLE WHILE NR 2 PROP WENT TO FEATHER PER NORMAL OPS.   ON TEARDOWN AT PROP SHOP, NR 1 PROP WAS FOUND TO HAVE INTERNAL DAMAGE.
